MAUDE Adverse Event Report: ETHICON, LLC COATED VICRYL; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

ETHICON, LLC COATED VICRYL; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number J267H
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/27/2019
Type of Reportable Event Malfunction
Event or Problem Description
0 vicryl suture broke off as attending was closing incision.Imaging taken to retrieve loose piece.Radiologist read and confirmed no pieces left in pt w/attending surgeon.

Brand Name
COATED VICRYL
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
ETHICON, LLC
route 22 west, p.o. box 151
somerville NJ 08876
MDR Report Key9340915
Report Number9340915
Device Sequence Number2801669
Product Code GAM
UDI-Device Identifier10705031038394
UDI-Public(01)10705031038394
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/28/2019
Report Date (Section F) 10/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberJ267H
Device Catalogue NumberJ267H
Device Lot NumberPGM835
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/19/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight60
Date Report Sent to FDA10/28/2019